I'm already on Synthroid for my hypothyroidism and it didn't help me with my energy level or other symptoms they added Cytomel. I had to discontinue that almost immediately (3 weeks) because my heart rate wouldn't go below 90 bpm (even on the lowest dose). Is there anything that will help my other symptoms? 1-lethargy 2-hair regrowth 3-swollen ankles 4-weight 5-lethargy (I know I mentioned that 1st but it's so bad that I have no energy to exercise).
I have taken synthroid for many years and found B12 helps a lot with energy, I to still have fast heart rate at times, I go back and have it reckecked, you could have to much or not enough, this is a live long problem, I had weight lose they had to go up on synthrid, selling ankles could be fluid trtention. get rcheched with your Doctor ask question, you ned a blance, some times it takes a while, took me takes awhile.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2009 • 1 answer
Posted 17 Aug 2011 • 2 answers
Posted 19 Jul 2014 • 1 answer
Posted 14 Oct 2016 • 0 answers
Posted 14 Nov 2016 • 0 answers